# SDR DXTA200601208

- Difficulty date: January 20, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 5,473 hours, 3,428 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 67940624
- Part serial: BMC204S
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE, A THUMP OF NOSE GEAR REPRESSURIZING.  UNLOCK LIGHT FOR GEAR WAS ON AND REMAINED ON TILL GEAR WAS PUT DOWN.  REPEAT WRITE UP.  FOUND NLG STRUT TO MEASURE 9.92 INCHES.  MAX STRUT EXTENSION SHOULD ONLY BE 9.75 INCHES.  SUSPECT LOWER ORIFICE CAP COMING LOOSE.  REMOVED UPPER & LOWER BARREL ASSY OK TO INSTALL LOWER BARREL ASSY.  INSTALLED LOWER BARREL ASSY, OK TO REPACK BEARINGS.  CLEANED & REPACKED WHEEL BEARINGS, OK TO INSTALL RT & LT NOSE WHEELS INSTALLED RT & LT NOSE WHEEL, OK TO INSTALL RT & LT NLG HUBCAPS, INSTALLED HUBCAPS WORKED NOSE STRUT IAW 750 CMM CH 32-20-02.  SERVICED NLG WITH BOTH HYDRAULIC FLUID & NITROGEN IAW 750 MM CH 12-10-38, HOOKED UP BOTH NOSE GEAR DOORS AND GEAR SWING CKS GOOD.
